Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Stability results for Houghton groups

Peter Patzt and Xiaolei Wu

Algebraic & Geometric Topology 16 (2016) 2365–2377
Abstract

We prove homological stability for a twisted version of the Houghton groups and their multidimensional analogues. Based on this, we can describe the homology of the Houghton groups and that of their multidimensional analogues over constant noetherian coefficients as an essentially finitely generated FI–module.

Keywords
homology stability, representation stability, Houghton groups
Mathematical Subject Classification 2010
Primary: 18D10, 20J06, 55U05
References
Publication
Published: 12 September 2016
Authors
Peter Patzt
Institut für Mathematik
Freie Universität
14195 Berlin
Germany
Xiaolei Wu
Max Planck Institute for Mathematics
53111 Bonn
Germany